# SDR AMTA200400580

- Difficulty date: May 21, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N194AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1230
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Iced
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE FL340, AUTOPILOT LIMIT ANNUNCIATED.  UNABLE TO PITCH TRIM WITH ELECTRIC OR MANUAL.  AP COUPLED NO OTHER INOPERATIVE/FAIL OR PUSH INDICATIONS.  UNABLE TO PITCH TRIM DURING DESCENT THROUGH LANDING.  FOUND PITCH TRIM CABLES AND PULLEYS, RIGHT SIDE HAD ICE JUST AFT OF PRESSURE BULKHAD.  ICE HAD FORMED FROM LEAK AT AFT NR 4 LAV SINK ONTO CABLES IN C3 PIT AFT BULKHEAD.  TRIM OPERATES NORMAL, NORMAL WHEN ICE REMOVED.  REPAIRED DRAIN LEAK.  LUBED CABLES.  (M)
